# SDR SIMA20140219011

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WELL PANEL 155QZ HAS A CRACKED SUPPORT BRACKET.  R & R CRACKED SUPPORT BRACKET IAW SRM 51-40-02.
